# SDR IPXA2023021490989

- Difficulty date: February 14, 2023
- Submitted: February 14, 2023
- Operation: Air carrier
- Aircraft: N271UP
- Make and model: Doug MD-11F
- Aircraft serial: 48572
- Aircraft time: 68,675 hours, 19,867 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: NA
- Part serial: NA
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING PREFLIGHT EMERGENCY LIGHTS WILL NOT TEST. DEFERRED EMER LIGHT TEST FUNCTION IAW MEL 33-50-2 DMP COMPLIED WITH PLACARD INSTALLED.PERF OPERATIONAL TEST OF THE EMER LIGHTING SYSTEM IAW AMM 33-50-00-700-802. OPS CHECK GOOD. THIS CLEARS M802738.
